The Annals of Mathematical Statistics

An Extension of the Robbins-Monro Procedure

J. H. Venter

Full-text: Open access

Abstract

A refinement of the Robbins-Monro procedure for estimating the root of a regression equation is given. The essential feature of the procedure is that it estimates the slope of the regression function at the root and employs this information to improve on the rate of convergence and the asymptotic variance of the Robbins-Monro procedure.

Article information

Source
Ann. Math. Statist., Volume 38, Number 1 (1967), 181-190.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699069

Digital Object Identifier
doi:10.1214/aoms/1177699069

Mathematical Reviews number (MathSciNet)
MR205396

Zentralblatt MATH identifier
0158.36901

JSTOR
links.jstor.org

Citation

Venter, J. H. An Extension of the Robbins-Monro Procedure. Ann. Math. Statist. 38 (1967), no. 1, 181--190. doi:10.1214/aoms/1177699069. https://projecteuclid.org/euclid.aoms/1177699069


Export citation